# SDR AALA202112091086

- Difficulty date: December 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737*
- Aircraft serial: 31189
- Aircraft time: 22,902 hours, 8,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT MOUNTED LIGHTS AT ROWS 18 - 25L TURNED OFF PRIOR TO 15 MINUTES DURING EMERGENCY LIGHTS FUNCTIONAL TEST. REPLACED EMERGENCY LIGHT'S POWER SUPPLY ASSEMBLY. AT SEAT 23A PER AMM 33-51-06.
